# SDR NACA2024091300001

- Difficulty date: September 13, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N407YK
- Make and model: Boeing 737436
- Aircraft serial: 25844
- Aircraft time: 62,289 hours, 41,847 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Blowout Panel
- Condition: Blown
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT 37000 FT IN CRUISE, CABIN ALTITUDE CLIMBED RAPIDLY AND EXCEEDED 20,000 FEET. FOLLOWED QRH, CABIN WAS NOT CONTROLLABLE IN MAN AC W/ VALVE CLOSED INDICATION. AIRCRAFT RETURNED TO PAOM. PERFORMED CABIN DEPRESSURIZATION CONDITIONAL INSPECTION IAW AMM 05-51-081 FOUND LOWER AFT CARGO COMPT BLOW OUT PANEL BLOWN OUT. NO OTHER FAULTS FOUND, PERFORMED CABIN PRESSURE LEAK TEST IAW AMM 05-51-91 NO FAULTS FOUND.
